MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG
Model Number 101144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system was evaluated for an infection at the implantation site of their evoke closed loop stimulator (cls).The evoke scs system was explanted.The patient was reported to be recovering well following the explant procedure.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key20436466
Report Number3016111136-2024-00016
Device Sequence Number8166020
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/19/2024
Event Location Hospital
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown